On context constrained squares and repetitions in a string
RAIRO. Informatique théorique, Volume 18 (1984) no. 2, pp. 147-159.
@article{ITA_1984__18_2_147_0,
     author = {Apostolico, A.},
     title = {On context constrained squares and repetitions in a string},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {147--159},
     publisher = {EDP-Sciences},
     volume = {18},
     number = {2},
     year = {1984},
     mrnumber = {761514},
     zbl = {0543.68067},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1984__18_2_147_0/}
}
TY  - JOUR
AU  - Apostolico, A.
TI  - On context constrained squares and repetitions in a string
JO  - RAIRO. Informatique théorique
PY  - 1984
SP  - 147
EP  - 159
VL  - 18
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1984__18_2_147_0/
LA  - en
ID  - ITA_1984__18_2_147_0
ER  - 
%0 Journal Article
%A Apostolico, A.
%T On context constrained squares and repetitions in a string
%J RAIRO. Informatique théorique
%D 1984
%P 147-159
%V 18
%N 2
%I EDP-Sciences
%U http://www.numdam.org/item/ITA_1984__18_2_147_0/
%G en
%F ITA_1984__18_2_147_0
Apostolico, A. On context constrained squares and repetitions in a string. RAIRO. Informatique théorique, Volume 18 (1984) no. 2, pp. 147-159. http://www.numdam.org/item/ITA_1984__18_2_147_0/

1. A. Thue, Uber Die Gegenseitige Lage Gleicher Teile Gewisser Zeichenreichen, Skr. Vid.-Kristiana I. Mat. Naturv. Klasse, Vol. 1, 1912, pp. 1-67 | JFM

2. M. Main and R. Lorentz, An O (n log n) Algorithm for Finding Repetition in a String. T.R. 79-056, Comp. Sc. Dept., Washington State Univ., Pullman, 1972.

3. M. Crochemore, An Optimal Algorithm for Computing the Repetitions in a Word, Information Processing Letters, Vol. 12, 1981, pp. 244-250. | MR | Zbl

4. A. Apostolico and F. P. Preparata, Optimal Off-Line Detection of Repetitions in a String, Theoretical Computer Science, Vol. 22, 1983, pp. 237-315. | MR | Zbl

5. A. Lentin and M. P. Schutzemberger, A Combinatorial Problem in the Theory of Free Monoids, in Combinatorial Mathematics and its Applications, University of North Carolina Press, N.C., 1969, pp. 128-144. | MR | Zbl

6. A. Apostolico and F. P. Preparata, A Structure for the Statistics of All Substrings of a Textstring With or Without Overlap. Proceedings of the 2nd World Conference on Mathematics at the Service of Man, Las Palmas (Canary Islands), 1982. | Zbl

7. E. M. Mccreight, A Space Economical Suffix Tree Construction Algorithm, J. of the ACM, Vol. 23, 1976, pp. 262-272. | MR | Zbl

8. R. C. Lyndon and M. P. Schutzemberger, The Equation aM = bN cP in a Free Group, Michigan Mathemat. Journal, Vol. 9, 1962, pp. 289-298 | MR | Zbl

9. A. V. Aho, J. E. Hopcroft and J. D. Ullman, The Design and Analysis of Computer Algorithms, Addison-Wesley, MA, 1974. | MR | Zbl

10. P. Weiner, Linear Pattern Matching Algorithms, Proceedings of the 14th Annual Symposium on Switching and Automata Theory, 1973, pp. 1-11 | MR

11. D. E. Knuth, The Art of Computer Programming, Vol. 3, Sorting and Searching, Addison-Wesley, MA, 1973. | MR